# SDR SWAA2013052316434

- Difficulty date: April 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N300AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 20,684 hours, 9,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIGN MISSING AT ROW 18.  R & R LIGHT ASSY IAW MM.
